By Topic

Delay-Dependent \hbox {H}_{\infty } Filter Design for Discrete-Time Fuzzy Systems With Time-Varying Delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Meng Chen ; Dept. of Manuf. Eng. & Eng. Manage., City Univ. of Hong Kong, Hong Kong ; Gang Feng ; Haibo Ma ; Ge Chen

This paper investigates delay-dependent Hinfin filter design problems for discrete-time fuzzy systems with time-varying delays. First, a novel delay-dependent piecewise Lyapunov-Krasovskii functional (DDPLKF) is proposed in which both the upper bound of delays and the delay interval are considered. Based on this DDPLKF, the delay-dependent stability criteria for discrete-time systems with constant or time-varying delays are obtained, respectively. Then, delay-dependent full-order and reduced-order Hinfin filter design approaches are proposed. The filter parameters can be obtained by solving a set of linear matrix inequalities (LMIs). Simulation examples are also given to illustrate the performance of the proposed approaches. It is shown that our approaches are less conservative and that the corresponding Hinfin filters can achieve better performance than the existing approaches.

Published in:

IEEE Transactions on Fuzzy Systems  (Volume:17 ,  Issue: 3 )